American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Alexander P. Kreuzer. Measure theory and higher order arithmetic. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] François G. Dorais, Damir D. Dzhafarov, Jeffry L. Hirst, Joseph R. Mileti and Paul Shafer. On uniform relationships between combinatorial problems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Lu Liu. Cone avoiding closed sets. Trans. Amer. Math. Soc. 367 (2015) 1609-1630.
Abstract, references, and article information   
View Article: PDF

[4] C. T. Chong, Theodore A. Slaman and Yue Yang. The metamathematics of Stable Ramsey's Theorem for Pairs. J. Amer. Math. Soc. 27 (2014) 863-892.
Abstract, references, and article information   
View Article: PDF

[5] Chris J. Conidis. Chain conditions in computable rings. Trans. Amer. Math. Soc. 362 (2010) 6523-6550. MR 2678985.
Abstract, references, and article information   
View Article: PDF

[6] Denis R. Hirschfeldt, Richard A. Shore and Theodore A. Slaman. The atomic model theorem and type omitting. Trans. Amer. Math. Soc. 361 (2009) 5805-5837. MR 2529915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Noam Greenberg and Antonio Montalbán. Ranked structures and arithmetic transfinite recursion. Trans. Amer. Math. Soc. 360 (2008) 1265-1307. MR 2357696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard A. Shore. Invariants, Boolean algebras and ACA$_{0}^{+}$. Trans. Amer. Math. Soc. 358 (2006) 989-1014. MR 2187642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] James H. Schmerl. Minimal spanning trees. Proc. Amer. Math. Soc. 132 (2004) 333-340. MR 2022353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Juraj Simko. Metrizable and $\mathbb{R}$-metrizable betweenness spaces. Proc. Amer. Math. Soc. 127 (1999) 323-325. MR 1458264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert Mendris and Pavol Zlatoš. Axiomatization and undecidability results for metrizable betweenness relations . Proc. Amer. Math. Soc. 123 (1995) 873-882. MR 1219728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. H. Gurevič. Detecting algebraic (in)dependence of explicitly presented functions (some applications of Nevanlinna theory to mathematical logic) . Trans. Amer. Math. Soc. 336 (1993) 1-67. MR 991961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William H. Wheeler. The first order theory of $N$-colorable graphs . Trans. Amer. Math. Soc. 250 (1979) 289-310. MR 530057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. H. Langford. On a type of completeness characterizing the general laws for separation of point-pairs . Trans. Amer. Math. Soc. 29 (1927) 96-110. MR 1501378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alonzo Church. On irredundant sets of postulates . Trans. Amer. Math. Soc. 27 (1925) 318-328. MR 1501316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edward V. Huntington. A new set of postulates for betweenness, with proof of complete independence . Trans. Amer. Math. Soc. 26 (1924) 257-282. MR 1501278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] W. E. Van De Walle. On the complete independence of the postulates for betweenness . Trans. Amer. Math. Soc. 26 (1924) 249-256. MR 1501277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Edward V. Huntington and J. Robert Kline. Sets of independent postulates for betweenness . Trans. Amer. Math. Soc. 18 (1917) 301-325. MR 1501071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ralph E. Root. Limits in terms of order, with example of limiting element not approachable by a sequence . Trans. Amer. Math. Soc. 15 (1914) 51-71. MR 1500965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Edward V. Huntington. A set of postulates for real algebra, comprising postulates for a one-dimensional continuum and for the theory of groups . Trans. Amer. Math. Soc. 6 (1905) 17-41. MR 1500691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Edward V. Huntington. Errata: ``A set of postulates for real algebra, comprising postulates for a one-dimensional continuum and for the theory of groups'' [Trans.\ Amer.\ Math.\ Soc. {\bf 6} (1905), no. 1, 17--41; 1500691] . Trans. Amer. Math. Soc. 6 (1905) 546. MR 1500475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Oswald Veblen. Definition in terms of order alone in the linear continuum and in well-ordered sets . Trans. Amer. Math. Soc. 6 (1905) 165-171. MR 1500702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Edward V. Huntington. Errata: ``A complete set of postulates for the theory of absolute continuous magnitude'' [Trans.\ Amer.\ Math.\ Soc. {\bf 3} (1902), no. 2, 264--279; 1500598] . Trans. Amer. Math. Soc. 5 (1904) 549. MR 1500459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Edward V. Huntington. Complete sets of postulates for the theory of real quantities . Trans. Amer. Math. Soc. 4 (1903) 358-370. MR 1500647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Edward V. Huntington. Complete sets of postulates for the theories of positive integral and positive rational numbers . Trans. Amer. Math. Soc. 3 (1902) 280-284. MR 1500599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Edward V. Huntington. A complete set of postulates for the theory of absolute continuous magnitude . Trans. Amer. Math. Soc. 3 (1902) 264-279. MR 1500598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1